# SDR IPXA1M67005

- Difficulty date: May 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING UPPER SURFACE NEAR L/E JUST ABOVE SLAT TRACK NR3 APPROX XIS247 REPAIR DOUBLER FOUND GOUGED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT REPAIR DOUBLER ON RT EXTERIOR AT XIS 247 IAW EO MD11-5750-42888-A AND STASA EA 011-5750- 01-A3116, REV IR.
